Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sets of uniqueness and sets of multiplicity. II


Author: R. Salem
Journal: Trans. Amer. Math. Soc. 56 (1944), 32-49
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1944-0010626-5
MathSciNet review: 0010626
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Salem Sets of uniqueness and sets of multiplicity, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 218-228. MR 0008428 (5:3c)
  • [2] -On sets of multiplicity for trigonometrical series, Amer. J. Math. vol. 64 (1942) pp. 531-538. MR 0006764 (4:38b)
  • [3] -A remarkable class of algebraic integers. Proof of a conjecture of Vijayaraghavan, Duke Math. J. vol. 11 (1944) pp. 103-108. MR 0010149 (5:254a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1944-0010626-5
Article copyright: © Copyright 1944 American Mathematical Society

American Mathematical Society